I-convergent difference sequence spaces defined by a sequence of moduli

Vakeel A. Khan, Khalid Ebadullah

Abstract


In this article we introduce the sequence spaces cI0(F,△) and lI∞(F,△) for the sequenceof modulii F = (fk) and give some inclusion realations.The results here in proved areanalogous to those by ASMA BEKTAS Cigdem (2003)[Soochow.J.Math.,(2003) 29(2) : 215-220].

Full Text: PDF

How to Cite this Article:

Vakeel A. Khan, Khalid Ebadullah, I-convergent difference sequence spaces defined by a sequence of moduli, Journal of Mathematical and Computational Science, Vol 2, No 2 (2012), 265-273

Copyright © 2012 Vakeel A. Khan, Khalid Ebadullah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS